# SDR FDEA201412094087

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 45,012 hours, 13,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR AFT PRESS RELIEF DOOR COVE PANEL IS CRACKED.
